Doctor insights on:
Together: Please go online to "www.netdoctor.co.uk/cancer/medicines/decapeptyl-sr.html" and you will gradually find what you are looking for. There are many similar articles from the past but this is the latest (7/10/14). Not easy reading but take your time and then discuss with your doctor if you need more help. ...Read more
I am on hormone therapy, trelstar (triptorelin). My estradiol is 11.4 any problems with it this low?
I have prostate cancer treated with trelstar (triptorelin) why when I take 3mg of melatonin do I sweat profusly?
A Trelstar (triptorelin) effect: Trelstar (triptorelin) reduces your testosterone levels to castrate levels in order to shut the cancer down. The hot flashes you are feeling are similar to what women experience in menopause. Although there is no specific treatment, they should improve with time. I don't believe the melatonin is contributing and you should be able to continue. ...Read moreSee 1 more doctor answer
Took BCP for 32days before starting Triptorelin for IVF . On day 9 of the injection my menstruation started . Is this normal?
Probably yes: This sounds like you are describing a "down-regulation" cycle, in which case this would be approximately correct. I'm having to guess that you are down-regulating, if your doctor had a different protocol in mind, this might not be as intended. Check with your doctor or feel free to resubmit here with more information about your intended stimulation plan. Good wishes. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
Antacid: An h2 blocker (like Pepcid (famotidine) or its generic) once or twice daily, provides relief for many after about a week. If this fails, a proton pump inhibitor (ppi--like Prilosec or its generic) will often work where h2's have failed. If both fail after at least one week trial of each, see your dr or a GI dr for eval. ...Read more